# SDR SWAA2025082206113

- Difficulty date: August 20, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 59,707 hours, 86,055 cycles
- System (JASC): 5240 · Service Doors
- Part: Cam Plate
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR HANDLE CAM PLATE IS LOOSE,   TIGHTENED HARDWARE. PER AMM 20-50-11.
